# SDR LR7A9962

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Tie
- Part number: 3483143
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO OFF LOADING AT WRG FS 737 CROSS TIE ASSY AFT FLANGE DENTED AT RBL 42.7 AND CRACKED AT LBL 42.7 DUE CARGO IMPACT.  DAMAGE EVALUATED AND AIRCRAFT RELEASED FOR UNPRESSURIZED MAINTENANCE FERRY FLIGHT TO YXD FOR REPAIR PER COTNEY EDJ51-1, REV IR.  REPLACED CROSS TIE ASSY IAW DWG 348314-3.  ACCOMPLISHED HFEC INSP ON ATTACH FTGS P/N 348314-7 AND -8.  REPLACED 2 ATTACHING DRAG BRACES P/N 356689-1L AND 1R.  REPAIRED 3 ATTACHING DRAG SUPPORTS P/N 348405-3, -4 AND -5 PER SRM 51-140-22 PG 61.
